Article citationsMore>>

D. Kimberly, J. Magueijo and J. Medeiros, “Nonlinear Relativity in Position Space,” Physical Review D, Vol. 70, No. 8, 2004, Article ID: 084007. doi:10.1103/PhysRevD.70.084007

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.